# SDR USAAD00180

- Difficulty date: November 21, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS WERE DIM.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
